# SDR 2002UALA00306

- Difficulty date: February 23, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 5,139 hours, 1,345 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PER CREW, OIL SMELL IN CABIN DURING DESCENT.
